MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I C20; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I C20; GAS-MACHINE, ANESTHESIA
Model Number 6677200
Medical Device Problem Codes Gas Output Problem (1266); Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation of this complaint has been completed.The system was investigated on site by our field service engineer.No fault was found and no parts were replaced.The system device logs were saved and sent for evaluation.Additional information that was received from the user facility after the investigation, stated that they believed the problem was with the o2 supply hose used at the event.The o2 supply pressure hose didn't stay connected properly, a part in the o2 supply pressure hose connector had been deformed.The user replaced the o2 supply pressure hose and according to the information received, the o2 supply pressure hose was not manufactured or distributed by our company.The system device logs have been evaluated for the given time of the event.A treatment period was started in adult category and continued for one hour without any alarms.The o2 concentration during this time was decreased in steps down to 40 %, and the fresh gas flow was set low.After one hour, an alarm for fio2 low was triggered which most probable was due to the low set fresh gas flow; more o2 than delivered was consumed by the patient; i.E, not a fault with the system.The o2 concentration was increased by the user.Five minutes later, an alarm for o2 supply pressure low was generated and a message "gas mix not as set, only air used", was given.The log shows that o2 supply pressure was restored after three minutes.Two minutes later, the alarm for o2 supply pressure low was generated again.Several clinical alarms were then generated indicating that the patient had been removed from the system.Soon after the treatment was ended and the system set to standby.The technical log has no recordings which indicate the absence of technical malfunctions in the system.The log shows that the system checkout performed before and after the event was successful.Our conclusion, based on the investigation on site and the log evaluation, is that the reported event was due to the broken o2 supply pressure hose.There is no indication of technical malfunction in the system.
 
Event or Problem Description
It was reported that the anesthesia system, during the procedure, did not deliver the set oxygen concentration.The patient was removed from anesthesia system and moved to another system where the procedure continued.There was no patient harm.Manufacturer's reference #: (b)(4).

Brand Name
FLOW-I C20
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key24661219
Report Number8010042-2026-0000383
Device Sequence Number13083808
Product Code BSZ
UDI-Device Identifier07325710001349
UDI-Public(01)07325710001349(11)190311
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6677200
Device Catalogue Number6677200
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Initial Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown